🐨
Koala
Author
8 Oct
Has anyone ever experienced mild serotonin overstimulation? I'm not sure if thats whats happening or just general anxiety but I feel like my heart is racing and im fearful of everything and the only thing that seems to calm me, even slightly is hiding under the covers
6 Replies
Reply
🍋
Lemon
Helper
9 Oct
I here
Reply
🐳
Whale
9 Oct
Are you new to your medication or have they recently been changed? You could be experiencing anxiety also this happened to me and I had to take propranolol to calm it down as and when required.
1
Reply
🦆
Duck
Helper
10 Oct
How do you know when this is happening?
Reply
🦆
Duck
Helper
10 Oct
Think I may be experiencing this?
Reply
🌲
Evergreen Tree
10 Oct
if u have the seratonin one please get that checked seratonin syndrome is when youre getting too much of it and symptoms are diarrhoea, vomiting, sweating, high body temp, shivering, tremors, confusion and muscle spasms and overactive reflexes
Reply
🌲
Evergreen Tree
10 Oct
and if its only the heart rate it can be from anxiety i get some physical symptoms when anxious my heart goes up high as fuck and my hands shake so much and other ones but definitely get that checked with your doctor to see what it could be cause if its the seratonin need to get the dose down as soon as you can
Reply
Want to see more replies?
Wisdo is a mentoring community that cares. Sign in to connect to peers and mentors who will urge you on!